# SDR C2XA99CL042

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF AND THE UP/DOWN CONTROL C/B POPPED.  AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED A WIRE AT THE LANDING GEAR CONTROL HANDLE IAW EMB120 WM 20-21-00.  OPERATIONAL CHECKS OF THE RETRACTION AND EXTENSION SYSTEM WERE SATISFACTORY IAW EMB-120 MM 32-30-00.  AIRCRAFT WAS RELEASED TO SERVICE.  (M)
